# SDR 95ZZZX3079

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N739CQ
- Make and model: Cessna TR182
- Aircraft serial: R18200988
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Part time: 1,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED PART PER LYC SB 518C.  FOUND LOOSE CRIMP NUT.  REPLACED WITH NEW PART.
